# SDR HEEA080685

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,284 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: CK726424
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK INTERMITTENTLY STOPS AND RUNS SLOW. SCRAPPED.
